Korean J Gastrointest Endosc > Volume 37(4); 2008 > Article
Korean Journal of Gastrointestinal Endoscopy 2008;37(4): 308-311.
S-1 (TS-1) 복용 후 발생한 다발성 대장 궤양 1예
박혜정ㆍ한동수ㆍ김현철ㆍ조현석ㆍ은창수ㆍ전용철ㆍ손주현ㆍ최정혜
한양대학교 의과대학 내과학교실
A Case of Multiple Colon Ulcers due to Complications of S-1 (TS-1)
Hye Jeong Park, M.D., Dong Soo Han, M.D., Hyun Chul Kim, M.D., Hyun Seok Cho, M.D., Chang Soo Eun, M.D., Yong Cheol Jeon, M.D., Joo Hyun Sohn, M.D. and Jung-Hye Choi, M.D.
Department of Internal Medicine, College of Medicine, Hanyang University, Seoul, Korea
Abstract
S-1 (TS-1) is an oral anticancer drug that contains a prodrug of 5-fluorouracil. This drug exhibits high efficacy with it is used as single therapy or in combination therapy for gastrointestinal cancer, and especially advanced gastric cancer. There have not been any reports about grade 3 or 4 adverse events when using S-1. We report here on a case of multiple colon ulcers after S-1 chemotherapy in a patient with advanced gastric cancer. (Korean J Gastrointest Endosc 2008;37:308-311)
Key Words: S-1, Advanced gastric cancer, Toxicity, Multiple colon ulcers
주요어: S-1, 진행 위암, 독성, 다발성 대장 궤양
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Share:      
METRICS
1,591
View
9
Download
Related articles
A Case of Multiple Carcinoid Tumors of the Rectum  2008 August;37(2)
A Case of Colonic Stricture due to Ischemic Colitis  2008 April;36(4)
A Case of Tubular Colonic Duplication  2007 September;35(3)
A Case of Multiple Cystic Brunner's Gland Hyperplasia  2006 April;32(4)
A Case of Multiple Gastric Duplication Cysts Presented with Melena  2011 June;42(6)
Editorial Office
Korean Society of Gastrointestinal Endoscopy
#817, 156 Yanghwa-ro (LG Palace, Donggyo-dong), Mapo-gu, Seoul, 04050, Korea
TEL: +82-2-335-1552   FAX: +82-2-335-2690    E-mail: CE@gie.or.kr
Copyright © Korean Society of Gastrointestinal Endoscopy.                 Developed in M2PI
Close layer